Write a review

Did Botox Cause Eye Twitches?

I didn't have any problems with the injections. ...

I didn't have any problems with the injections. But two years ago I developed a twitch in the muscles around my eye..top and bottom. It comes and goes. Just wondering if Botox injections have a history of this problem.

Has anyone else had a problem with Botox injections around the crows feet area causing twitching of the muscles for no reason.

2 Comments

my eye twitching started after the injections in crows feet. not knowing what it was and the doctor saying he had no idea i was diagnosed with blepho spasm and given more botox. i now know the botox caused the twitching and the opthamologist i see who figured out the entire nightmare explained that the twitching occurred because i could never get a full blink and believes it is from the botox.
  • Reply

Another RealSelfer had a similar question: Can Botox cause twitching?

Hope this helps!

  • Reply
Was this review helpful? 2 others found this helpful